# SDR DLL14981435

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GIRT BAR WOULD NOT LATCH IN PLACE ON L4 DOOR DURING OPN TEST DURING HMV.  NR 29 NO CLEARANCE BETWEEN GIRT BAR AND LATCH COVER AT L4 DOOR.  ADJUSTED PER M/M 25-61-00.
